Title: Some Characterizations of General Preinvex Functions
Author(s): Muhammad Uzair Awan, Muhammad Aslam Noor, Vishnu Narayan Mishra, Khalida Inayat Noor
Pages: 46-56
Cite as:
Muhammad Uzair Awan, Muhammad Aslam Noor, Vishnu Narayan Mishra, Khalida Inayat Noor, Some Characterizations of General Preinvex Functions, Int. J. Anal. Appl., 15 (1) (2017), 46-56.


In this paper, we consider a new class of general preinvex functions involving an arbitrary function. We show that the optimality condition for general preinvex functions on general invex set can be characterized by a class of variational-like inequality. We also derive some integral inequalities of Hermite-Hadamard type via general preinvex functions. Some special cases are also discussed. Our results represent a significant refinement of the previously known results. These results may stimulate further research in this area.

Full Text: PDF



  1. G. Cristescu and L. Lupsa, Non-connected Convexities and Applications, Kluwer Academic Publishers, Dordrecht, Holland, (2002). Google Scholar

  2. G. Cristescu, M. A. Noor, M. U. Awan, Bounds of the second degree cumulative frontier gaps of functions with generalized convexity, Carpathian J. Math. 31(2) (2015), 173-180. Google Scholar

  3. Deepmala, A Study on Fixed Point Theorems for Nonlinear Contractions and its Applications, Ph.D. Thesis, Pt. Ravishankar Shukla University, Raipur 492 010, Chhatisgarh, India (2014). Google Scholar

  4. S. S. Dragomir, C. E. M. Pearce, Selected topics on Hermite-Hadamard inequalities and applications, Victoria University, Australia, 2000. Google Scholar

  5. D. I. Duca and L. Lupsa, Saddle points for vector valued functions: existence, necessary and sufficient theorems, J. Glob. Optim., 53 (2012), 431–440. Google Scholar

  6. C. Fulga and V. Preda, Nonlinear programming with ϕ-preinvex and local ϕ-preinvex functions, Eur. J. Oper. Res. 192 (2009), 737–743. Google Scholar

  7. M. A. Hanson, On sufficiency of the Kuhn–Tucker conditions, J. Math. Anal. Appl., 80 (1981) 545–550. Google Scholar

  8. A. Ben-Israel and B. Mond, What is invexity? J. Aust. Math. Soc. Ser. B 28 (1986), 1–9. Google Scholar

  9. S. R. Mohan and S. K. Neogy, On invex sets and preinvex functions, J. Math. Anal. Appl., 189 (1995), 901–908. Google Scholar

  10. L. N. Mishra, H. M. Srivastava, M. Sen, On existence results for some nonlinear functional-integral equations in Banach algebra with applications, Int. J. Anal. Appl., 11 (1) (2016), 1–10. Google Scholar

  11. L. N. Mishra, R. P. Agarwal, On existence theorems for some nonlinear functional-integral equations, Dynamic Systems and Appl., 25 (2016), 303–320. Google Scholar

  12. L. N. Mishra, On existence and behavior of solutions to some nonlinear integral equations with Applications, Ph.D. Thesis, National Institute of Technology, Silchar 788 010, Assam, India (2017). Google Scholar

  13. M. A. Noor, Differentiable nonconvex functions and general variational inequalities, Appl. Math. Comput., 199 (2008), 623–630. Google Scholar

  14. M. A. Noor, Fuzzy preinvex functions, Fuzzy Sets Syst. 64 (1994), 95–104. Google Scholar

  15. M. A. Noor, Hermite-Hadamard integral inequalities for log-preinvex functions, J. Math. Anal. Approx. Theory 2 (2007), 126–131. Google Scholar

  16. M. A. Noor, New approximation schemes for general variational inequalities, J. Math. Anal. Appl., 251 (2000), 217–229. Google Scholar

  17. M. A. Noor, On Hermite-Hadamard integral inequalities for involving two log-preinvex functions, J. Inequal. Pure Appl. Math., 3 (2007), 75–81. Google Scholar

  18. M. A. Noor, Variational like inequalities, Optimization 30 (1994), 323–330. Google Scholar

  19. M. A. Noor, M.U. Awan, K. I. Noor: On some inequalities for relative semi-convex functions. J. Inequal. Appl. 2013 (2013), Art. ID 332. Google Scholar

  20. M. A. Noor, K. I. Noor, M. U. Awan, Geometrically relative convex functions, Appl. Mathe. Infor. Sci., 8(2) (2014), 607-616. Google Scholar

  21. M. A. Noor, K. I. Noor, M. U. Awan, Hermite-Hadamard inequalities for relative semi-convex functions and applications, Filomat. 28 (2) (2014), 221-230. Google Scholar

  22. M. A. Noor, K. I. Noor, M. U. Awan, J. Li, On Hermite-Hadamard type inequalities for h-preinvex functions. Filomat. 28 (7) (2014), 1463-1474. Google Scholar

  23. M. A. Noor, K. I. Noor, Integral inequalities for differentiable relative preinvex functions(survey), TWMS J. Pure Appl. Math. 7(1)(2016), 3-19 Google Scholar

  24. T. Weir and B. Mond, Preinvex functions in multiobjective optimization, J. Math. Anal. Appl., 136 (1988), 29–38. Google Scholar

  25. E. A. Youness, E-convex sets, E-convex functions, and E-convex programming, J. Optim. Theory Appl., 102 (1999), 439–450. Google Scholar


Copyright © 2021 IJAA, unless otherwise stated.